# SDR UALA2011101105507

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 85,649 hours, 10,405 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS VERY DIM EXIT SIGN JUST FWD OF DOOR 5 RIGHT, SEAT ROWS 54 THRU 60 RIGHT, AND DOOR 5 RIGHT GALLEY AREA LOWER AFT WALL EEL.  SECURED CONNECTOR.  LIGHTS OPS CHECK NORMAL.
